MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number PCB00
Medical Device Problem Code Difficult to Fold, Unfold or Collapse (1254)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If implanted, give date: not applicable, as lens was removed/replaced in the initial surgery.If explanted, give date: not applicable, as lens was removed/replaced in the initial surgery.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the preloaded intraocular lens (iol) did not dispense properly that it did not unfold when inserted into patient's right eye.The surgeon attempted to maneuver but was unsuccessful.The lens was removed and replaced with another johnson and johnson iol of same model and diopter.No other medical or surgical intervention was required.The patient was reportedly doing good post surgery.No further information was available.
 
Additional Manufacturer Narrative
Section d9: device available for evaluation? yes; section d9: returned to manufacturer on: jul 15, 2021; section h3: device evaluated by manufacturer? yes.Device evaluation: the product was returned to the manufacturing site for evaluation.Complaint product was returned in its original packaging.Also, sheet labels, patient and implant card were received.Upon evaluation of the device, all the components were correctly engaged, and plunger was in advanced position.No assembly error and/or defect related to manufacturing process were identified.Lubricating material residues were observed, in the cartridge.No lens was returned for evaluation.There was nothing identified, that might lead the reported issue.Based in the analysis, the reported issue was not verified.Product quality deficiency was not identified.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.The search revealed, no additional investigation request (ir) for this production order number has been received.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key12163589
Report Number2648035-2021-08109
Device Sequence Number14627886
Product Code HQL
UDI-Device Identifier05050474558199
UDI-Public(01)05050474558199(17)230910
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/10/2023
Device Model NumberPCB00
Device Catalogue NumberPCB0000165
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/15/2021
Supplement Date Received by Manufacturer07/23/2021
Initial Report FDA Received Date07/13/2021
Supplement Report FDA Received Date08/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR
Patient Weight98